# SDR SWAA074284

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 22,527 hours, 12,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STA 101.9 AND STA 129.50.  REPAIRED SKIN PER SRM.
